Advanced search

Transitive decomposition of fuzzy preference relations: The case of nilpotent minimum

(2004) KYBERNETIKA. 40(1). p.71-88
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
DIAZ, S, S MONTES, and Bernard De Baets. 2004. “Transitive Decomposition of Fuzzy Preference Relations: The Case of Nilpotent Minimum.” Kybernetika 40 (1): 71–88.
APA
DIAZ, S., MONTES, S., & De Baets, B. (2004). Transitive decomposition of fuzzy preference relations: The case of nilpotent minimum. KYBERNETIKA, 40(1), 71–88.
Vancouver
1.
DIAZ S, MONTES S, De Baets B. Transitive decomposition of fuzzy preference relations: The case of nilpotent minimum. KYBERNETIKA. KYBERNETIKA; 2004;40(1):71–88.
MLA
DIAZ, S, S MONTES, and Bernard De Baets. “Transitive Decomposition of Fuzzy Preference Relations: The Case of Nilpotent Minimum.” KYBERNETIKA 40.1 (2004): 71–88. Print.
@article{305545,
  author       = {DIAZ, S and MONTES, S and De Baets, Bernard},
  issn         = {0023-5954},
  journal      = {KYBERNETIKA},
  language     = {eng},
  number       = {1},
  pages        = {71--88},
  publisher    = {KYBERNETIKA},
  title        = {Transitive decomposition of fuzzy preference relations: The case of nilpotent minimum},
  volume       = {40},
  year         = {2004},
}

Web of Science
Times cited: